# SDR UALA2009070801966

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 24,971 hours, 11,039 cycles
- Engine: Iae V2527A5
- Engine time: 22,103 hours, 28,091 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

ENG 1 HUNG START TWICE WITH START FAULT USING AUTO AND MANUAL START, APU DUCT PRESS NORMAL, GOT GOOD N2 INDICATION BUT NO N1.
